MAUDE Adverse Event Report: ETHICON ENDO-SURGERY, LLC. ENDOPATH*ULTRAVERES NDL 120MM; ENDOPATH* INSUFFLATION NEEDLE

ETHICON ENDO-SURGERY, LLC. ENDOPATH*ULTRAVERES NDL 120MM; ENDOPATH* INSUFFLATION NEEDLE
Model Number UV120
Medical Device Problem Code Delivered as Unsterile Product (1421)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/02/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Batch # unk.Attempts have been made to retrieve the device.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.Additional information received: a photo was received for review.During the visual analysis the following was observed: the photo shows the original perforated packaging, with the tip of the instrument exposed.Based on the photo review, the event described is confirmed, however no conclusion or root cause could be determined.Hands on device analysis may provide the additional evidence necessary to confirm the root cause of the reported event.Because the instrument was not returned our evaluation is limited.As part of our quality process all devices are manufactured, inspected, and released to approved specifications.The device history records were reviewed and certified by external manufacturing that the manufacturing criteria were met prior to the release of the equipment.The certificate records are accessible through external manufacturing.
 
Event or Problem Description
It was reported that during an unknown procedure, the customer received the product from the carrier and the item in question had the packaging violated, thus losing the sterility of the product.There were no patient consequences.
 
Additional Manufacturer Narrative
(b)(4).Date sent: 4/13/2022.Investigation summary: the product was returned to ethicon for evaluation.Visual inspection was conducted on the returned device.Visual analysis of the returned sample determined that uv120 device was returned inside its package unopened.Upon visual inspection, it was observed that the tyvek from the packaging was damaged; it was noted to have a hole in the tyvek, the hole was noted to be from the inside out.Due to the damages found on the packaging, a possible cause for these conditions is due to improper handling during transit or storage.All ethicon product is 100% inspected prior to release.The information you provided is compiled monitored and reviewed on a routine basis for any associated trends.As part of ethicon quality process all devices are manufactured, inspected, and released to approved specifications.

Common Device Name
ENDOPATH* INSUFFLATION NEEDLE
Manufacturer (Section D)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo 00969
Manufacturer (Section G)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo
Manufacturer Contact
kara ditty-bovard
475 calle c
guaynabo 
6107428552
MDR Report Key13656827
Report Number3005075853-2022-01285
Device Sequence Number20111600
Product Code HIF
UDI-Device Identifier10705036013426
UDI-Public10705036013426
Combination Product (Y/N)N
PMA/510(K) Number
K983925
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/13/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberUV120
Device Catalogue NumberUV120
Device Lot Number529A14
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/02/2022
Supplement Date Received by Manufacturer03/23/2022
Initial Report FDA Received Date03/02/2022
Supplement Report FDA Received Date04/13/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/05/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown